MAUDE Adverse Event Report: Synthes GmbH CONNECTING SCRECANN FOR MULTILOC HUM NL; Rod, Fixation, Intramedullary And Accessories

Synthes GmbH CONNECTING SCRECANN FOR MULTILOC HUM NL; Rod, Fixation, Intramedullary And Accessories
Catalog Number 03.019.007
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
CONNECTING SCRECANN FOR MULTILOC HUM NL
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Werk Haegendorf
im bifang 6
haegendorf CO 80132
SZ   80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50114742
Report Number8030965-2026-07893
Device Sequence Number20147016
Product Code HSB
UDI-Device Identifier10886982069443
UDI-Public(01)10886982069443(10)8216187
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.007
Device Lot Number8216187
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/04/2026
09/04/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/05/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown